≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Hair Fall Due to Anabolic Steriode Please Help

Hi I am anil my Age is 26 and 2 year ago I used anabolic steriode two month after that i gained my weight from 65 to 75 and now my weight is 65 again but after that I have excessive hair fall in my crown area. when i notice i total shave my head and go to homeopathy and doctor gave me Scalptone tablets and tell me take this 4 tablet three times a day . my hair not completely loss in crown area some hair have now root also can i grow my hair volume again please suggest remedy and i have also musceles weakness. please doctor advice me
[message edited by anil6598 on Sat, 11 Jun 2016 14:49:49 UTC]

(This post contains an image. To view the image, please log on.)

 
  anil6598 on 2016-06-11
This is just a forum. Assume posts are not from medical professionals.
Please take Arnica 30 in morning and Acid Phos 30 in evening for 30 days.

One dose means 2 pills or drops.
 
kadwa 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.